Molar Intubation for Intraoral Swellings; our experience

Rao, Sumesh T and Kulkarni, Anand H and *, Saneesh P J (2009) Molar Intubation for Intraoral Swellings; our experience. Indian Journal of Anaesthesia, 53 (2). pp. 248-249.

[img] PDF
IJA Letter.pdf - Published Version
Restricted to Registered users only

Download (16kB) | Request a copy
Item Type: Article
Additional Information: Letter to Editor
Subjects: Medicine > KMC Mangalore > Anaesthesiology
Depositing User: KMCMLR User
Date Deposited: 31 Jul 2013 11:31
Last Modified: 31 Jul 2013 11:31
URI: http://eprints.manipal.edu/id/eprint/136681

Actions (login required)

View Item View Item